# SDR MZZA99213

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BAC15141688
- Condition: Corroded
- Location: Ws 401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A IG CORROSION WAS FOUND ON LEFT WING FRONT SPAR LOWER CHORD VERTICAL LEG AT FSS 401.  THE CORRODED SECTION WAS CLEANED UP AND REPAIRED PER CMI EC/RA NR 5710-01975.  (M)
